# SDR ASAA2019123091715

- Difficulty date: December 29, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 24,498 hours, 7,900 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATES DURING MASTER RECALL. LIGHT EXTINGUISHES WHEN MASTER RESET. GROUNDED - YES. #1 PZTC FAULTS SRADA "RAM AIR SNSR" AND "INLET". FOUND SRADA STOWAGE LINK STILL INSTALLED IN RAM AIR EXHAUST MODULATING SYSTEM. REVERSED CONFIGURATION CHANGES FROM PREVIOUS MEL 21-5D, EVERYTHING BACK IN NORMAL CONFIGURATION. BITE CHECK OF #1 PZTC NML, REF MM 21-61-00. ETOPS GRD VERIFICATION VERIFIED.
